MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521240
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was used during a colonoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the clip grasped and locked onto tissue, but would not release from the catheter to deploy.The procedure was completed with another resolution 360 clip device.There were no patient complications reported as a result of this event.

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9520670
Report Number3005099803-2019-06269
Device Sequence Number458879
Product Code PKL
UDI-Device Identifier08714729875666
UDI-Public08714729875666
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521240
Device Catalogue Number54772
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1